# SDR SWAA2022020165104

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 72,970 hours, 43,025 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE GIRT MATERIAL HANGING TOO LOW. ; / [01] REMOVED AND REINSTALLED FWD SERVICE ESCAPE SLIDE IAW MT 725-61-06.
